Straddles on ternary semigroups

Volume 19, Issue 4, pp 246--250 http://dx.doi.org/10.22436/jmcs.019.04.04
Publication Date: June 21, 2019 Submission Date: March 19, 2019 Revision Date: May 30, 2019 Accteptance Date: June 15, 2019

Authors

Phoschanun Ratanaburee - Department of Mathematics and Statistics, Faculty of Science, Prince of Songkla University, Hat Yai, Songkhla 90110, Thailand. Thananya Kaewnoi - Department of Mathematics and Statistics, Faculty of Science, Prince of Songkla University, Hat Yai, Songkhla 90110, Thailand. Ronnason Chinram - Department of Mathematics and Statistics, Faculty of Science, Prince of Songkla University, Hat Yai, Songkhla 90110, Thailand. - Centre of Excellence in Mathematics, CHE, Si Ayuthaya Road, Bangkok 10400, Thailand.


Abstract

A ternary semigroup is a nonempty set with a ternary operation satisfy the associative law. In this paper, we define straddles on ternary semigroups and investigate some properties of straddles of ternary semigroups.


Keywords


MSC


References